Looking to gain more than experience?
 
Stay for our Yoga Festival and leave with your own Broga qualification on our Teacher Training Package. Our Teacher Training programme is full of classes to progress your ability and enable you to instruct Broga. 
Included in the Package
  • A shared Glass House suite for 4 nights (shared between 2 people on the course).

  • 3 delicious vegan meals every day.

  • Teacher Training Programme below.

  • Two Lifecube Cryotherapy sessions.

  • Nightly Evening Entertainment including: Candle Lit Yoga, Hypnosis and Relaxation, Sound Therapy & Mindful Eating workshops.

  • Full use of the pool and Salt Block Sauna.

£1100 per person.
Teacher Training Programme

A lively and informative programme of 5.5 hours of teaching per day leading to a Broga ® qualification. 

7am: Wake up

7.30am: Warm water and lemon

7.45am Yoga Class (45 minutes)

8.30am: 1 hour training

9.30am: Breakfast

10.30am: 1 hour training (theory in dining room or lounge)

12pm: Lunch

1pm: 2 hour teacher training (studio)

3pm: Free time

4pm: Free time

5pm: Yoga lecture

6pm: 1 hour teaching (studio)

7pm: Dinner

8pm: Evening Entertainment

Repeat!

Become a Brogi

Gain your Broga ® teaching qualification.

 

BOOK YOUR TEACHER TRAINING